# SDR DXTA2020120504434

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 672 hours, 435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MED HANDLE IS DIFFICULT TO OPERATE.  SIGN OFF.  LUBED AND OPERATED HANDLE SEVERAL TIMES WITH NO DEFECTS NOTED, ALL WORK IAW CE-680A 5PM 20-40-00.
